Anybody get belly aches from nolva? - AnabolicMinds.com

Anybody get belly aches from nolva?

  1. New Member
    superfreak's Avatar
    Stats
    5'8"  210 lbs.
    Join Date
    Dec 2008
    Posts
    50
    Rep Power
    96

    Reputation

    Anybody get belly aches from nolva?


    Just curious if anyone else has experienced abdominal pain from taking nolva cause I get it and it hurts pretty bad. It usually starts kicking hard at night when Im about to sleep.

  2. New Member
    asoulecpt's Avatar
    Join Date
    May 2009
    Posts
    89
    Rep Power
    110

    Reputation

    Do you feel nausea as well? Loss of appetite?
  3. New Member
    superfreak's Avatar
    Stats
    5'8"  210 lbs.
    Join Date
    Dec 2008
    Posts
    50
    Rep Power
    96

    Reputation

    no, just abdominal pain.
    •   
       

  4. Senior Member
    bigpapa's Avatar
    Stats
    5'10"  220 lbs.
    Join Date
    Mar 2008
    Posts
    2,955
    Rep Power
    1570

    Reputation

    take some midol.
  5. Advanced Member
    wedlund6's Avatar
    Stats
    5'10"  264 lbs.
    Join Date
    Nov 2009
    Age
    43
    Posts
    583
    Rep Power
    352

    Reputation

    what time a day are you taking it?
    what dose are you taking?
    is it liquid nolva?
  6. New Member
    superfreak's Avatar
    Stats
    5'8"  210 lbs.
    Join Date
    Dec 2008
    Posts
    50
    Rep Power
    96

    Reputation

    I got some little pink pills from Thailand, Im hoping they are legit. I take one pill like around 2-3pm, im assuming its 20mg cause it says '20' on it.
  7. Senior Member
    CrazyChemist's Avatar
    Stats
    5'9"  184 lbs.
    Join Date
    Mar 2009
    Age
    29
    Posts
    2,359
    Rep Power
    1546

    Reputation

    Quote Originally Posted by superfreak View Post
    I got some little pink pills from Thailand, Im hoping they are legit. I take one pill like around 2-3pm, im assuming its 20mg cause it says '20' on it.
    You don't need to go international for a SERM since it is a legal "research chemical" but it is probly legal.
    Back.... for real this time
  8. New Member
    EustisPanther's Avatar
    Stats
    6'2"  205 lbs.
    Join Date
    Jun 2008
    Posts
    385
    Rep Power
    269

    Reputation

    my friend had a little stomach pain, and he got sores on the back of his throat from liquid nolva.. called me late one night freaking out asking if I knew how to help him lol.
  9. Advanced Member
    wedlund6's Avatar
    Stats
    5'10"  264 lbs.
    Join Date
    Nov 2009
    Age
    43
    Posts
    583
    Rep Power
    352

    Reputation

    Quote Originally Posted by superfreak View Post
    I take one pill like around 2-3pm,
    try taking in the morning maybe that will help.i take mine with food in the morning.
  10. Professional Member
    lennoxchi's Avatar
    Stats
    6'1"  235 lbs.
    Join Date
    Jan 2007
    Posts
    3,643
    Rep Power
    2367

    Reputation

    we get various stomach aches from things we put in our bodies that were never intended to be there. this is part of the life.
  11. Senior Member
    CrazyChemist's Avatar
    Stats
    5'9"  184 lbs.
    Join Date
    Mar 2009
    Age
    29
    Posts
    2,359
    Rep Power
    1546

    Reputation

    o i understand now - its the liquid form! Those liquid SERMs are usually dissolved in a nasty organic solvent. Get a little OJ, milk, or your protein shake and just add the liquid to that. Don't take it direct from the dropper.
    Back.... for real this time
  12. Banned
    synergy7's Avatar
    Join Date
    Nov 2009
    Posts
    100
    Rep Power
    0

    Reputation

    I get sick after taking nolva. usually i just feel like being sick. once or twice though i will be sick.


    oral tablet form.
  13. Senior Member
    CrazyChemist's Avatar
    Stats
    5'9"  184 lbs.
    Join Date
    Mar 2009
    Age
    29
    Posts
    2,359
    Rep Power
    1546

    Reputation

    its certainly not something i've heard of before but check this out -- EVERY time i run IM winstrol depot I get massively painful heartburn. The first time I thought maybe it was just coincidental but - nope - 2 or 3 hours after injecting I get heartburn that lasts for 3 to 5 hours. Remember, everybody reacts to things differently. You always need to listen to your body and try to minimize negative sides.
    Back.... for real this time
  14. New Member
    superfreak's Avatar
    Stats
    5'8"  210 lbs.
    Join Date
    Dec 2008
    Posts
    50
    Rep Power
    96

    Reputation

    Taking it with food helped a bit, but it just delayed the pain until later. Recently the pain has gone away but now its giving me the farts, otherwise far PCt is all good.
  •   

      
     

Similar Forum Threads

  1. aches and pains
    By GEEEE in forum Supplements
    Replies: 2
    Last Post: 01-14-2010, 05:01 PM
  2. PWO Aches...
    By JudoJosh in forum Supplements
    Replies: 12
    Last Post: 12-11-2008, 09:01 PM
  3. Stomach aches with ZMA/5-HTP...
    By nparisi in forum Supplements
    Replies: 8
    Last Post: 10-31-2008, 01:12 PM
  4. head aches
    By Krueger in forum Powerlifting/Strongman
    Replies: 5
    Last Post: 11-28-2006, 08:00 PM
  5. Stomache aches????
    By tommyboy in forum Weight Loss
    Replies: 24
    Last Post: 02-04-2005, 05:45 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in